T Nation

Does Anyone Ever Feel Winded?

40mg EOD, Cypionate IM. Not too far along here so this could be transitory (end of 7th week) but to be honest, I’m feeling a little winded some days for no reason and my breathing seems to be a little shallower. My wife says I’m grunting (exhaling heavy at times) a lot which comes when people hold their breath and / or aren’t breathing normally.

I cycle about 25-30km EOD and the other days I’m lifting. It’s kind of a strange feeling… I think this may be because I’ve had low blood pressure for a really long time and now my blood pressure is getting higher and the rest of my body (more so my heart I think) is working to keep up. Or somehow my blood is not as oxygenated as it used to be (another wild guess)? I haven’t had a chance to check my BP properly so this is just a kick at the can. I guess at some point I just have to deal with whatever weird sh*t pops up but I always like to check in here just in case. Anyone in the know or with anything similar along their journey? Thanks in advance.

Whats your hematocrit level?

Not sure… I’ll find out next week when I get my bloodwork done. I wouldn’t think that after only 7-8 weeks that hematocrit would be an issue? Anyway, I guess if it is, the only thing I can do is give blood right?

I had something similar going on in the beginning but it must have went away at some point since I haven’t thought about it in a while. My hct actually went down on TRT also. Weird.

Greetings,

You say it’s been 7-8 weeks.
Reading most of the blogs and threads here seems to indicate the body starts “stabilizing” the earliest from 6-8 weeks, and also the recommendation of donating blood every 3 months, taking into account that everybody’s response can vary drastically, it would be very much possible that indeed you might be the person who needs to donate every 2 months instead of 3 months. Again there are some who do not need to get phlebotomized at all during TRT.

Keep us posted on the labs.

Stay strong

Well to answer your question…I’m definitely not in the know, but I have experienced it. When I used to take 200mg all in one shot 1xweek, I would feel what you describe, along with blurred vision. The shortness of breath and blurred vision were what pushed me to switch to 2xweek. That crap scared me. As to the cause, I have no idea. I’m surprised that you’re experiencing it on such a low dose and on EOD at that.

This is only if you have high Hematocrit, otherwise you may go low.

I haven’t donated in a year and my levels are still normal range while on TRT.

My hct has gone DOWN on TRT actually. Even at 210mg/week.

Greetings,

Yes, I totally agree, hence I also said in the very next sentence “some who do not need to get phlebotomized at all.”

Greetings,

Indeed we all respond differently to TRT. There is no cookie cutter protocol to follow. Therefore it takes some a while to get dialed in.

Stay strong

I have had this. Also one full day of feeling short of breath. The other thing is my electrolytes seem to be completely off some days. I went around the perimeter of my house with some ant powder a few weeks ago - not a ton of energy required and about a five minute job - and spent the next few hours feeling like I’d been shoveling snow all morning. Never anything like this before getting on TRT.

This happened a couple months ago to me as well after a trip out to my car in the parking lot to search for something on its floor. Got done and felt like I had run a mile. I put it down to electrolytes because that’s what it feels like, and the last time this started to happen to me (earlier this week), a cup of OXO british bouillon (salts) seemed to really help it. It seems to afflict me more in the morning. But certainly not every morning.

Also when I was on my 1x protocol, I found my voice didn’t have much power most days. Like I had to struggle to project. When I switched to 2x, that went away.

Are you kidding me? Donating that often is unnecessary, and will impact ferritin levels. And please dont reply with “Greetings” also very unnecessary overuse of it.

Greetings,

middleages.

Stay strong! Haha

2 Likes

Yes, this happens when my dose gets too high. Happened to me in late December and I’m experiencing it again right now after trying to raise my dose. I’ll be backing my dose down and hoping it abates. I’m on EOD injections as well.

I felt winded and had higher blood pressure when I first started TRT. Went away on it’s own over time.

1 Like

Lol!

I work at a hospital, and have to wear a level 1 mask whenever I’m inside. When I push something heavy with the mask on, I can’t breathe right.

Does that count?